Cardizem Cd & Hair Loss ?

1 Reply Updated



Conversation Starter

Patricia Says:


I've have been prescribed Cardizem CD 240 mg once a day for BP - the generic name is (Diltiazem CD). I was taking metroprolol 50 mg twice a day for about 18 months and was experiencing hair loss so the doctor moved me to Cardizem CD. Has anyone experienced hair loss while taking Cadizem CD?



Showing Replies 1 - 1 of 1 RSS Feed


of 1    
1
Verwon Says:

I haven't taken the medication, so I have no personal experience with it, but hair loss can still be a side effect of the Diltiazem, though it is not known to be a very common one.

https:/­/­www.medschat.com/­wiki/­Diltiazem/­

How severe was the hair loss?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

cardizem24 hr cd
i had husband pick up my pills at walmarts and he came home with pills that are different color and two different names ... 1 reply
Diltiazem Hcl CD and cardizem CD
My medication bottle says Diltiazem Hcl CD 360 mg. Inside are Cardizem capsules 360 mg. Are they exactly the same? ## He... 1 reply
Foot swelling on Cardizem 180 CD
I have been on a beta blocker for several years and started having side effects. Dr. Switched me to Cardizem CD 180 abou... 1 reply
what can be used instead cardizem 240cd
My patient is on Cardizem CD 240mg daily and metoprolol 25mg PO BID but can not swallow cardizem and pill shouldn't ... 1 reply
Hair loss and dilaudid
I have been on dilaudid since March due to severe back pain and surgery. I am slowly getting off but noticed that my hai... 21 replies
Hair loss Supplement
I'm 34 year old male suffering for hairloss & thinning. Want to start treatment with I've planned to start s... 9 replies
hair loss?
I'm taking adderallxl and am loosing a significant amount of hair. Has anyone else had a problem with this? ## I als... 9 replies
Hair loss
My partner bashed me in the head and started the onset of complex parcial seisures. I have tryed Tegretol, Epelim &T... 8 replies
Hair Loss symptom
I have been on Eliquis since November 2015 for aa A Fib attack. I am experiencing extreme hair loss, with some areas tha... 7 replies
Hair loss caused by taking Pradaxa
I hate that crap. I lost my hair and when I asked the nurse about it, she looked it up and yes that is a side effect. Th... 5 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20210315).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 13 November 2011.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA